# SDR R61A201801090022

- Difficulty date: December 30, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 36,512 hours, 22,877 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17085163001
- Condition: Corroded
- Location: Frames 86-90
- Part time: 36,512 hours, 22,877 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON STRINGER 28R, BETWEEN FRAMES 86 TO 90.  REPAIRED IAW ETD 2018-170-000038.
